# SDR SWAA2021071385605

- Difficulty date: June 17, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 46,594 hours, 27,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION; AFT CARGO R/H TRANSITION ANGLE BS767- BS787+6 UPPER AND LOWER SURFACES ; / [01] REMOVED R/H TRANSITION ANGLE; STA 767 TO STA 794 PER SRM 51-40-02.; [02] REMOVED CORROSION PER SRM 53-60-15-1A-1 AND FOUND TO BE OUT-OF LIMITS PER SRM 53-60-15-1A-1.  REMOVED CORROSION PER SRM 53-60-15-1A-1 AND FOUND TO BE OUT-OF LIMITS PER SRM 53-60-15-1A-1.; [04] PROCURED REPLACEMENT PART FROM SWA STORES (MPN 146A8127-12). LOCATED; DRILLED AND DE-BURRED REPLACEMENT PART PER SRM 51-40-05.; [05] INSPECTED-PROCURED REPLACEMENT PART FROM SWA STORES (MPN 146A8127-12). LOCATED; DRILLED AND DE-BURRED REPLACEMENT PART PER SRM 51-40-05; [06] O.K. TO INSTALL; [07] INSTALLED TRANSITION ANGLE PER SRM 51-40-02.; [08] C/W; [09] ALL WORK COMPLETED ON PRIOR STEPS
